Addiction Survivors

Notices

Reply
Unread 02-01-2010, 08:41 PM   #1
mygoldfish8me
Junior Member
 
Posts: 2
Default pooping. lol

so, have been on the suboxone program for a couple of months now, and i get so constipated ever morning that it hurts so bad comming out and i cant even stand it, i know its like having a baby seriously. but i was wondering if it was from the subs or not, my doctor say it is, but i was just checkin it out haha thanks.
mygoldfish8me is offline   Reply With Quote
Unread 02-01-2010, 09:13 PM   #2
OpioidsGotMe
Senior Member
 
OpioidsGotMe's Avatar
 
Posts: 250
Default

Hi,
Yes it is a common side effect of any opiate. Here is a link to a hold topic on constipation.

http://www.addictionsurvivors.org/vb...ht=constipated

Darrin
OpioidsGotMe is offline   Reply With Quote
Unread 02-01-2010, 09:15 PM   #3
NancyB
Administrator
 
Posts: 25,466
Default

Hi mygoldfish8me, welcome. Darrin posted the thread I was just about to. (Thanks Darrin! )
It has a ton of different things people use for constipation. One big thing is to make sure you stay hydrated and eating fresh fruits and vegetables will help also.

Hope you find that thread helpful. You're not alone with that side effect.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 02-01-2010, 09:32 PM   #4
OpioidsGotMe
Senior Member
 
OpioidsGotMe's Avatar
 
Posts: 250
Default

No Problem Nancy anytime.

Darrin
OpioidsGotMe is offline   Reply With Quote
Unread 02-02-2010, 08:53 AM   #5
murphyluvnlife
Senior Member
 
Posts: 133
Default

Prune juice and miralax helps me out.
murphyluvnlife is offline   Reply With Quote
Unread 02-02-2010, 09:43 AM   #6
toms
Senior Member
 
toms's Avatar
 
Posts: 880
Default

"mygoldfish8me"??? Glad you are here! There is a whole thread concerning constipation. Most everyone on ORT has had this problem somewhere along the way, to some degree. Try OTC remedies after discussing it with your doc, and if they're not effective, there ar Rx alternatives. Oftentimes it takes persistence to find what works.
__________________
Tom S.
toms is offline   Reply With Quote
Unread 02-02-2010, 06:32 PM   #7
k3pain
Member
 
Posts: 36
Default

500 mg magnesium 2-3 times a day and a bottle of milk of magnesia every 3-4 days. or sorbitol,senna and miralax work
k3pain is offline   Reply With Quote
Unread 02-03-2010, 07:08 PM   #8
nowhere2turn
Member
 
nowhere2turn's Avatar
 
Posts: 76
Default

I have just started drinking a lot of water. That seems to be helping me a lot, but if it doesn't work for you, I am sure that one of the other things mentioned above will be able to give you some relief!!!! I am still not totally on track, but it is better than at first!!!!
nowhere2turn is offline   Reply With Quote
Unread 02-03-2010, 08:24 PM   #9
OhioMike
Senior Member
 
Posts: 11,335
Default

Try a Carmel Macchiato at Starbucks with extra, extra Carmel syrup!

Make it a large one!

Always worked for me, one or two of those and ooopppps there it is!

You can always add mineral oil to them if need be!
__________________
As you think, so shall it be!
OhioMike is offline   Reply With Quote
Unread 02-03-2010, 08:58 PM   #10
BIGsherm7272
Junior Member
 
Posts: 14
Default

My gastroentologist just put me on something called Amitiza, which is for chronic constipation....ti might help you out while you are on suboxone......hope you find relief!
BIGsherm7272 is offline   Reply With Quote
Unread 02-03-2010, 09:01 PM   #11
DD22
Member
 
Posts: 85
Default

Drink lots of water of course. I was using milk of magnesia for the first three months but than I think my body was becoming used to it and it wasn't working as well anymore. I don't think its a good idea to use it that long anyways. So I stoped taking it and went on a high fiber diet. Things started becoming more normal and I even felt better. My digestive system seems more healthier too. You can get online and find out what kind of foods, vegis, and fruits that have a lot of fiber. I also take three fiber tablits a day too. Most people don't get enough fiber. Its good for the digestive system and it will also loosen things up if you know what i mean.
DD22 is offline   Reply With Quote
Unread 02-04-2010, 03:24 PM   #12
theswan
Senior Member
 
Posts: 2,617
Default

What worked for me and it worked great is reducing the dose. When I got to 1mg I began to "go" like clockwork with no aids at all.

Now at 1/2mg it is a thing of the past. Not telling anyone to start reducing just for a side effect just know it gets better as one reduces (for me anyway)

Glen
theswan is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 11:46 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors